# SDR SWAA2020050432870

- Difficulty date: March 19, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N769SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30588
- Aircraft time: 69,225 hours, 40,698 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE FRAME ON BS 1016 DIAMETER OF HOLE 8R AT STRG 3R IS OUT OF TOLERANCES REQUIRED IN SI CARD Ï¿½ 12107 -53 STEP 24.F AT BS 1016 PRESSURE BULKHEAD AT AFT GALLEY AREA / PERFORMED REPAIR ON HOLE 8R AT STR 3R IAW SI 12107-53 STEP 25 ITEM C TO ITEM D PAGE 50 TO PAGE 51
